# SDR YTRR096997

- Difficulty date: August 3, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N496RL
- Make and model: Bell 206B-3
- Aircraft serial: 3496
- Aircraft time: 8,265 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065121
- Part serial: 22927
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR WAS OVERHAULED,  AFTER 482.3 TSO, THE GOVERNOR EXPERIENCED A LOW SIDE FAILURE WHERE N2 COULD NOT BE SET ABOVE 92 PERCENT.
